# SDR CA150708010

- Difficulty date: July 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,908 hours
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED LT OIL TEMP RISING TO 104 DEGREES CELSIUS IN CLIMB. CONDUCTED AIR TURN BACK.  REPLACED THE LT OIL COOLER FLAP ACTUATOR C/O IAW AMM 79-21-31.
